# SDR AALA202504029595

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 35,625 hours, 15,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT ENTRY DOOR GIRT BAR CLIPS ARE VERY TIGHT MAKING IT DIFFICULT TO SECURE THE GIRT BAR. LUBRICATED LEFT AFTER DOOR GIRT BAR CLIPS. PER AMM 25-66-01.
